# SDR A6WA201644157

- Difficulty date: July 26, 2016
- Submitted: August 1, 2016
- Operation: Air carrier
- Aircraft: N449AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7818
- Aircraft time: 31,441 hours, 30,990 cycles
- System (JASC): 2210 · Autopilot System
- Part: Unknown
- Condition: Malfunctioned
- Location: Autopilot Sys
- Stage of operation: UK
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

INTERMITTENT UNCOMMANDED YAW DURING CRUISE AND DECENT.  YD2 DISENGAGED PRIOR TO APPROACH RE-ENGAGED ALTHOUGH YAW MOTION CONTINUED.
